# SDR DU4R2006599

- Difficulty date: August 5, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Bs 1438
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PRESSURE BULKHEAD LOWER DOUBLER BL 0.  FABRICATED AND INSTALLED DOUBLER REPAIR 5" X 5.5" X 5.5" FROM 7075-T6 .080" IAW  DC-9/MD-80 SRM 51-10-3D, AND 51-30-5.
